# SDR AWXA200700377

- Difficulty date: March 10, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FORWARD CARGO COMPARTMENT STRINGER CLIP CRACKED, BS 500, S20R.  REPLACED FORWARD CARGO COMPARTMENT STRINGER CLIP, BS 500, S20R IAW B737-300 SRM 51-40-02.
